# SDR SWIA2024051000030

- Difficulty date: January 30, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 1445846
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N925EV-8460THERE IS A SCRATCH AND TWO DENTS ON THE UPPER FWD OF DOOR WHEN CLOSED, SCRATCH IS JUST THOUGH PAINT, MEASURING 26.75 IN FROM TOP OF DOOR, AND 4.75 IN FROM FWD EDGE. PLEASE PLOT, MAP, AND EVALUATE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.    (C-CHECK RO 5/9/2024)   REPAIRED 2 DENTS AND 26,75" SCRATCH ON PAX DOOR IAW MHIRJ REO 601R-52-11-3009 REV P1 DATE 2024-02-23,REO 601R-52-11-3009 REV P2 DATE 2024-02-28, MHIRJ REO 601R-52-11-3009 REV -- DATE 2024-03-14 ,CRJ 200 SRM 51-26-01, 52-00-31, 51-12-00, 51-42-06, 51-21-11, 51-25-06, 51-25-01 AND AMM 52-11-10CAL TOOLS:DIGITAL CALIPER ID: AV-.7803 CAL DUE: JAN-2025, DEPTH GAUGE ID: AV-7277 CAL DUE: 07-AUG-2024. SCALE ID:AV-3788 CAL DUE: 7-AUG-2024NDT PERFORMED BY BARON NDT,LLC FAA CRS# 4NDR454D REPORT# S022624-1 P.O# 171116 DATED 28-FEB-2024,SEE REPORT FOR DETAILS
